# SDR AWXA200200061

- Difficulty date: January 7, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION FOR REPAIR OF TAIL DRAG DAMAGE A BULGE IN SKIN WAS FOUND BELOW THE AFT CARGO PIT DOOR BS 807 TO BS 812, STR 27R TO 25R. MAINTENANCE CUTOUT DAMAGED AREA OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY CRACKS WERE CONTAINED. FABRICATED A FILLER, DOUBLER, TRIPLER, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5361-02021-552.
